MAUDE Adverse Event Report: CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AES-50SL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the aes-50sl, arthroscopic energy 50° probe with suction, xl, 18 cm device was used in a hip arthroscopy procedure on (b)(6) 2026, and ¿during the procedure, the surgeon used a bipolar device, and the black electrode tip detached as the instrument was withdrawn from the patient.The tip subsequently lodged in the patient¿s soft tissue, resulting in an additional 20 minutes of operative time to allow for its localization and safe removal.As the surgeon was searching for the black tip of the bipolar device, fluid extravasation occurred into the soft tissues, resulting in more pronounced swelling of the thigh.¿.The procedure was completed without the use of an alternate device.Further assessment found "the fluid originated from the intra-articular saline solution.The fluid extravasation due to the prolonged duration of the surgery; it is not considered an injury, but rather a consequence of the issue related to the lost tip.No injury was diagnosed.No additional medical or surgical intervention was required, and no extended hospitalization was necessary.The patient is currently doing well.No other relevant information is available regarding this incident.¿.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24927187
Report Number1320894-2026-00107
Device Sequence Number10728098
Product Code GEI
UDI-Device Identifier10653405004974
UDI-Public(01)10653405004974(17)270606(10)202512081
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAES-50SL
Device Lot Number202512081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale